| Model Number |
0998-00-3023-65 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an inspection by the customer, cs300 intra-aortic balloon pump (iabp) unit's screen display was flickering.There was no patient involvement.
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6, h11.Corrected fields: h11.A getinge field service engineer (fse) inspected the unit and explained that the device is at the end of support and therefore will not be repaired.The case was handed over to the sales representative to discuss replacement.
Additional Manufacturer Narrative
Updated fields: b4, d8, g1, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusion), h11.